Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Gold Open Access
Conformal Geometry and Dynamics
Conformal Geometry and Dynamics
ISSN 1088-4173


Hyperbolic geometric versions of Schwarz's lemma

Author: Dimitrios Betsakos
Journal: Conform. Geom. Dyn. 17 (2013), 119-132
MSC (2010): Primary 30C80, 30C85, 30F45, 30H05
Published electronically: November 1, 2013
MathSciNet review: 3126908
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ f$ be a holomorphic self-map of the unit disk $ \mathbb{D}$. We prove monotonicity theorems which involve the hyperbolic area, the hyperbolic capacity, and the hyperbolic diameter of the images under $ f$ of hyperbolic disks in $ \mathbb{D}$. These theorems lead to distortion and modulus growth theorems that generalize the classical lemma of Schwarz and to geometric estimates for the density of the hyperbolic metric.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Conformal Geometry and Dynamics of the American Mathematical Society with MSC (2010): 30C80, 30C85, 30F45, 30H05

Retrieve articles in all journals with MSC (2010): 30C80, 30C85, 30F45, 30H05

Additional Information

Dimitrios Betsakos
Affiliation: Department of Mathematics, Aristotle University of Thessaloniki, 54124 Thessaloniki, Greece

PII: S 1088-4173(2013)00260-9
Keywords: Holomorphic function, Schwarz lemma, hyperbolic metric, hyperbolic area, hyperbolic capacity, hyperbolic diameter, condenser, symmetrization.
Received by editor(s): June 20, 2013
Received by editor(s) in revised form: September 14, 2013
Published electronically: November 1, 2013
Article copyright: © Copyright 2013 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia